# SDR MASA2011082303540

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 19,041 hours, 15,258 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INBD BRAKE PRESSURE CAUTION IN FLT.  CLEANED AND RESECURED CONNECTOR ON BRAKE PRESS TRANSDUCER.
